# SDR AALA2020051989015

- Difficulty date: May 8, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 16,606 hours, 7,507 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367638200000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED AREA ON FLOOR PANEL 221DF AT FORWARD GALLEY AREA BETWEEN FR 16 TO FR 24 AND BETWEEN Y254 TO -Y254. INSTALLED MODIFIED FLOOR PANEL PER SRM 53-12-00.
